# SDR EVCA201806080061

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N83AE
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- Aircraft time: 29,300 hours, 112,649 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632103
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR OF FUEL IN THE CREW COMPARTMENT.  DURING MAINTENANCE IT WAS NOTED THAT THE FWD FUEL CELL WAS LEAKING.
